# SDR ABXA030112

- Difficulty date: February 25, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 37,795 hours, 42,992 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 27779221
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT CRACKED AT STA. 389, APPROXIMATELY 1/4" LONG. INSTALLED NEW FABRICATED LONGERON (P/N 2777922-1) AND SPLICE (P/N 7637813-3) IAW DC-9 SRM 53-02.
